Repositorio de producción científica de la Universidad de Sevilla

Submanifolds of generalized Sasakian space forms

 

Advanced Search
 
Opened Access Submanifolds of generalized Sasakian space forms
Cites
Show item statistics
Icon
Export to
Author: Alegre Rueda, Pablo Sebastián
Carriazo Rubio, Alfonso
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2009-06
Published in: Taiwanese Journal of Mathematics, 13 (3), 923-941.
Document type: Article
Abstract: In the present paper submanifolds of generalized Sasakian-spaceforms are studied. We focus on almost semi-invariant submanifolds, these generalize invariant, anti-invariant, and slant submanifolds. Sectional curvatures, Ricci tensor and scalar curvature are also studied. The paper finishes with some results about totally umbilical submanifolds.
Cite: Alegre Rueda, P.S. y Carriazo Rubio, A. (2009). Submanifolds of generalized Sasakian space forms. Taiwanese Journal of Mathematics, 13 (3), 923-941.
Size: 115.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/47144

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)